Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

When I was in the hospital I had an epidural. Its been a little over a week now since ive been off it and latley ive been getting major headaches and ive been feeling sick like ive had the flu for a week. Does this have anything to do with the epidural or should I call a doctor?

Answer Question
 
TheMadHatter

Asked by TheMadHatter at 1:06 AM on Apr. 7, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • It might. Call the doctor or an anesthesiologist.
    SusieD250

    Answer by SusieD250 at 1:08 AM on Apr. 7, 2009

  • you might have got a little in the spinal fluid but they should have known then.. you should call
    Jan0609momma

    Answer by Jan0609momma at 1:19 AM on Apr. 7, 2009

  • It could be migraines from the epidural. It's one of the risks associated with epidurals. I would call the doctor.
    BethTTC

    Answer by BethTTC at 2:35 AM on Apr. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN